Rheumatologist switched me from Hydrocodone 10mg to Nucynta 75mg & yes it controls pain but overall with side effects(sleepy,dizzy,fatigue,headaches)makes me feel worse. MD says give it time for body to adjust, been 4 months.
28 Mar 2010
They are both addictive and bad for you if taken for an extended period of time. They reek havoc on your entire system. If after 4 months your doctor says give it time for your body to adjust... time for you to adjust and find a new doctor! The best thing to do is find a good pain specialist. I hate to hear about people who suffer needlessly because of ignorant doctors. I sure hope you find a new doctor and pain specialist. Good luck to you!
28 Mar 2010
hi raIll, if i was you i would start looking for another dr. wait till you find a new dr before u ask your present dr to change your meds. if he wont then tell him that you will be looking for a dr that works with you instead of just writing a script and says give it time. that'd bull. 4 months you got patients.this may sound crazy but when my dr retired i asked my pharmacist to recommend a good pain dr.he did and i have been with him ever since. if your good friends with any ask,if your not become friends.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I took it for 6 weeks (Norco, 240 pills, 7.5mg/325mg). I stopped taking over a week ago but not I cannot sleep, very restless, jittery, feel like my ...
2 answers • 3 Jul 2011
I have suffered with upper and lower spine pain for decades due to an accident requiring fusion at C6-C7. Have degenerative discs above and below, ...
4 answers • 29 Jan 2014
Hydrocodone - I've been prescribed norco 7.5 mg , 5x daily . I've been taking them for 4 years. Does
... prolonged use cause arm & leg twitches as a side effect?
1 answer • 20 Apr 2015
I underwent my third cervical spinal fusion in three years. I have taken Nucynta 50 mg. off and on,?
... more on than off, for the past three years. I am worried about its long term side effects. My memory is slipping and I have a lot of tiredness. ...
0 answers • 7 Jan 2016